# SDR WVER061720155183

- Difficulty date: June 17, 2015
- Submitted: June 17, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N518LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10259
- Aircraft time: 22,614 hours, 16,017 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 280
- Part time: 22,614 hours, 16,017 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 DOOR POSTS JUST ABOVE WL79.5 HAVE CORROSION AT LBL9 AND RBL9.
